# SDR SWIA201642660

- Difficulty date: September 15, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 35,110 hours, 29,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IN THE VICINITY OF THE ADF CUTOUT NEAR BS 409+74 TO 409+64 BETWEEN STRINGER 1R AND 1L IS GOUGED AND SCRATCHED.  REPAIRED THE SKIN IAW EA.
